The discrete-time MAP/PH/1 queue with multiple working vacations

Goswami, C. and Selvaraju, N. (2010) The discrete-time MAP/PH/1 queue with multiple working vacations. Applied Mathematical Modelling, 34(4), pp. 931-946. (doi: 10.1016/j.apm.2009.07.021)

Full text not currently available from Enlighten.


We consider a discrete-time single-server queueing model where arrivals are governed by a discrete Markovian arrival process (DMAP), which captures both burstiness and correlation in the interarrival times, and the service times and the vacation duration times are assumed to have a general phase-type distributions. The vacation policy is that of a working vacation policy where the server serves the customers at a lower rate during the vacation period as compared to the rate during the normal busy period. Various performance measures of this queueing system like the stationary queue length distribution, waiting time distribution and the distribution of regular busy period are derived. Through numerical experiments, certain insights are presented based on a comparison of the considered model with an equivalent model with independent arrivals, and the effect of the parameters on the performance measures of this model are analyzed.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Goswami, Dr Cosmika
Authors: Goswami, C., and Selvaraju, N.
College/School:College of Medical Veterinary and Life Sciences > School of Infection & Immunity
Journal Name:Applied Mathematical Modelling
ISSN (Online):1872-8480
Published Online:08 August 2009

University Staff: Request a correction | Enlighten Editors: Update this record